# SDR UALA2012071103711

- Difficulty date: July 11, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 71,750 hours, 26,842 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 5608053
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT INDICATOR LIGHTS AT 950L AND 990R INOPERATIVE.  REPLACED M10828 INVERTER.  OPS TESTED OKAY.
